Home » Frequently asked Questions on Health » Why do I have strange feelings of death and debility?

Why do I have strange feelings of death and debility?

Q: I had a vertigo attack last year. I was on Stugeron + Vertin 8 combined for 4 months. I developed gastritis and was on Pansa D, Normaxin on and off. I was operated for gall stones earlier this year. For the past 4 months I have a strange feelings while facing the mirror and general activities. I have thoughts of death and illness. Psychiatrist prescribed Fluanxol 2.5 + Clonil 10 at bed time. I could not tolerate Clonil 10, as a single pill created disorientation at midnight. Hence I discontinued it. Now I have been suggested to take Paxidep CR 12.5 at bed time. I am also taking Pantocid DSR (twice a day) + Colospa (twice a day). Psychiatrist's diagnosis is Depersonalisation. Another major problem is loss of appetite. Other symptoms are: Overall mental debility, while conversing and listening; feeling that the head is missing; A strange feeling of disbelief while facing the mirror. When alone I have a feeling of not being alive. I keep hearing a drumming sound. Is this serious? How long will it take for me to recover? Will it go off without medication? I am scared of side effects. Blood reports and CT scan of the brain are all normal. Endoscopy shows - acidity. I have initial stage cervical spondylosis. MRI shows: small poestro - central disc herniation at C4/C5 and C5/C6 indenting the thecal sack anteriorly, there is no significant rool impingement.

A:You must immediately look into the medicines that you have been taking. Paxidep has been known to cause some feelings of depression and could be contributing to this feeling that you are having. Fluanxol also causes dizziness which may be the feeling of headlessness and lack of appetite. Also its important to take psycho therapy alongside medicinal treatment. Cognitive and psychodynamic therapy has been found to be useful along with the use of some antidepressants. The drumming sound in your head could be due to the increase in perception and sensitivity felt during this illness. Depersonalisation is not a progressive illness, please discuss these side effects with your doctor.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------